# SDR CA060515002

- Difficulty date: May 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 14,314 hours
- Engine: Ge CF341A
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 600626401
- Condition: Corroded
- Location: Fuel
- Part time: 14,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MASTER REFUEL PANEL CHECK TO CHECK VALVE FOR OP, FUEL CAME OUT OF LT NACA SCOOP APPROX 2 GALLON, THEN STOP. MAINT WAS ADVISE THIS WAS ONLY HAPPEN WHEN AC WAS PARKED OVERNIGHT. FIGURED THERE WAS A BAD O-RING IN VENT SYS. FUEL WAS DRAINED, FUEL PANELS REMOVED. NOTICED ON VENT LINE, FUEL WAS LEAKING THRU IT. FOUND PIPE HAD A HOLE, CORRODED. PIPE HAD A CAP INTALLED TO THIS VENT LINE, AN UNNAPROVED MOD WAS C/O ON VENT SYS.  SB CAME OUT YEARS EARLIER TO REMOVE DRAIN LINE THAT WAS CONNECTED TO PIPE TO DRAIN ANY FUEL THAT COLLECTED IN VENT SYS BY USE OF EJECTOR PUMP. THIS UNAPPROVED MOD, WATER COLLECTED AT BOTTOM OF PIPE, CORRODED THRU. SB WAS COMPLIED WITH, SYSTEM CHECK SERVICABLE (TC NR 20060515002)
